# SDR UIEA2024061900551

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148T312068
- Condition: Corroded
- Location: Bs 1726
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SECTION 48, CORROSION ON INTERNAL SKIN, BSTA 1725.5, BETWEEN STRINGERS 7 RH AND 6 RH, BELOW APU INTAKE DOOR( AFT FUSELAGE SECTION 48, BSTA 1725.5, BETWEEN STRINGERS 7 RH AND 6 RH, BELOW APU INTAKE DOOR SUPPORT ANGLE WAS REPLACED IAW SRM 51-10-02-0G-0 PARAGRAPH 9 REV 125 15-APR-24 DWG 148T3120 REV H AND MISCELLANEOUS CONSECUTIVE NUMBER M6753457 ISSUED DATE 13-JUN-24 )
